# SDR ASAA2017010319241

- Difficulty date: January 3, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 15,088 hours, 4,926 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Software
- Condition: Defective
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ALL FMC DATA DISAPPEARED. LEFT FMC CDU CHANGED TO MENU PAGE AND WHEN PERF INIT WAS SELECTED ONLY BLANK SQUARES WERE PRESENT. GROUNDED - YES. KNOWN ISSUE WITH U11.0 SOFTWARE. VERIFIED LT FMC ONLINE & OPS NORMAL. GROUND VERIFICATION GOOD, REF AMM 34-61-00 AND FIM 34-61 TASK 837.
